Hedex Extra Tablets (16 Tablets)

£2.30

  • Relieves Mild To Moderate Pain
  • Active Ingredient: Paracetamol & Caffeine
  • Reduces High Temperatures In Cold And Flu
  • Buy With Confidence From UK Registered Pharmacy
  • Includes Free Prescription

Hedex Extra can provide extra relief from headache including migraine. They can also relieve backache, rheumatic and muscle pain, toothache, sore throat, period pain, and relieve the fever, aches and pains of colds and flu.

In stock

SKU: Hedex Extra Tablets (16 Tablets) Categories: ,

Discreet Packaging

UK Based

Medication

Product Description

Buy Hedex Tablets Online

My Pharmacy is the best place to Buy Hedex Tablets Online. To Buy Hedex Tablets UK Next Day Delivery you are not required to have a prescription, but you will need to complete our free online consultation service.

Buy Hedex Tablets UK Next Day Delivery

Through My Pharmacy you can Buy Hedex Tablets Online. Each treatment is sent out in secure and discreet packaging ensuring that you get your medicine on time and intact.

Hedex Tablets

Hedex Tablets are a painkiller that has a specifically designed formula to help relieve discomfort and pain caused by headaches and migraines. They can also relieve backache, rheumatic and muscle pain, toothache, sore throat, period pain, and relieve the fever, aches and pains of colds and flu.

Hedex Tablets contain two active ingredients, Paracetamol and Caffeine. Paracetamol is a painkiller that will also help reduce temperature when a fever is active. Caffeine helps to provide further effectiveness to the paracetamol.

NHS Headaches – Nation Health Service UK

Hedex Extra Tablets

Hedex Extra Tablets are a great way to treat the symptoms of a common headache. Headaches can be caused by a variety of factors, but usually aren’t something to worry about and can be easily treated. Some of the most common causes of headache include:

  • Cold and flu
  • Stress
  • Bad posture
  • Eyesight issues
  • Not staying hydrated or eating regular meals
  • Periods or the menopause
  • Excessive alcohol consumption

If your headache symptoms continue, even after using Hedex Extra Tablets, you should see a GP. If you experience a throbbing pain at the front or side of the head, it could be a sign of a migraine or cluster headache.

Hedex Extra 16 Tablets

Hedex Extra 16 Tablets should not be taken if:

  • An allergic reaction has ever been experienced when taking paracetamol, caffeine or any of the other ingredients listed in the patient information leaflet.
  • Other medications are being taken that also contain paracetamol.

Consult a doctor before taking Hedex Extra 16 Tablets if:

  • Liver or kidney disease is present, including alcoholic liver disease.

Talk to a doctor or pharmacist before taking Hedex Extra 16 Tablets if any other prescribed medication is being taken. This is particularly important if the medication is metoclopramide or domperidone or colestyramine. A doctor or pharmacist should also be told if any blood thinning or pain relievers are taken daily, because of the risk of bleeding. Occasional doses of Hedex Extra 16 Tablets can still be taken at the same time as anticoagulants.

Blue Hedex Tablets

Blue Hedex Tablets otherwise known just as regular Hedex Tablets, don’t contain caffeine and are mostly used for mild cases of pain. The amount of caffeine added to Hedex Extra Tablets when compared to blue Hedex Tablets is similar to a cup of coffee.

If you’re looking to purchase a painkiller without caffeine, such as blue Hedex Tablets, look for the ingredients section on the packaging. Branded painkillers generally don’t have the main active ingredients listed on the front of the packaging.

Can I Still Buy Hedex Tablets?

A common question we are asked is “Can I still buy Hedex Tablets?” and yes, they are available to purchase from a wide variety of different supermarkets and pharmacies.

To find the best price Hedex Tablets you’ve come to the right place. As an independent pharmacy, My Pharmacy is able to get the cheapest Hedex Extra Tablets pricing. When compared to other retailers My Pharmacy can be as much as 50% cheaper.

Struggling to find a retailer that socks Hedex Tablets and are still asking the question “Can I still buy Hedex Tablets?” please contact our customer support team.

Hedex Tablets Tesco

Whilst Hedex Extra Tablets are available from other commercial stores like Lloyds Pharmacy, Hedex Tablets Tesco, Hedex Tablets Boots, most of those will require you to bring in your prescription before you can order the medicine.

My Pharmacy offers a free online consultation as well as free shipping on orders over £40 with next delivery options also available. From My Pharmacy you can purchase your prescription treatments online without ever having to leave your home, making it much easier for people to get the vital treatments they need safely and promptly.

Unlike Hedex Tablets Tesco, Hedex Tablets Boots, Lloyds Pharmacy, My Pharmacy has an expert team of pharmacy professionals available to help via email, online chat and telephone should you have any questions regarding your current prescription or treatment. Our team will also be able to advise on any alternative treatments should the one you’re looking for not be available. See our thousands of 5 Star Ratings on Trustpilot from real customers.

As an independent pharmacy, My Pharmacy is able to get the best prices for both generic and brand name treatments. When compared to other retailers such as Hedex Tablets Boots, Lloyds Pharmacy, Hedex Tablets Tesco, My Pharmacy can be as much as 50% cheaper to buy the same products.

Do Asda Sell Hedex Tablets?

Another question we are often asked is “Do Asda sell Hedex Tablets?”

As of this moment, Hedex Tablets are unavailable to purchase from Asda. If you’re looking for other painkiller medication, My Pharmacy has a whole category of different brands and medications available to purchase.

Hedex Tablets Ingredients

The two Hedex Tablets Ingredients that make Hedex work are paracetamol and caffeine.

Paracetamol

Paracetamol is a common painkiller used in a wide variety of different medications. It’s used to treat aches, pains and high temperatures. Available combined with other painkillers, including ibuprofen, it’s also widely used in a range of cold and flu remedies. Some of the brand names you may recognise containing paracetamol are Disprol, Hedex, Medinol and Panadol.

Caffeine

Caffeine is added to certain painkillers so that the effectiveness of paracetamol or ibuprofen is enhanced.

A recent review of the effects of adding caffeine to the Hedex Tablets Ingredients concluded that adding caffeine provides an extra small but significant effect. A total of 10-15% of patients who were tested achieved a better level of pain relief.

Each Hedex Tablet contains 500 mg Paracetamol and 65 mg Caffeine.

The other Hedex Tablets ingredients are: Starch pregelatinised, maize starch, polyvinyl pyrrolidone, potassium sorbate, purified talc, stearic acid, croscarmellose sodium, hypromellose and triacetin.

Hedex Tablets Review

You can view a single Hedex Tablets Review and reviews left by customers who have used our website and service via the product page. To view more than a single Hedex Tablets Review and overall service reviews, click here to view our trustpilot page.

Our team will also be able to advise on any alternative treatments should any Hedex Tablets Review cause you to look for an alternative.

Hedex Tablets Side Effects

Like all medication, Hedex Extra Tablets Side Effects can occur, but not everybody gets them. A small number of people have had side effects.

Stop taking this medication and tell a doctor immediately if any of the following Hedex Side Effects are experienced:

  • Allergic reactions which may be severe such as skin rash and itching sometimes with swelling of the mouth or face or shortness of breath.
  • Skin rash or peeling, or mouth ulcers.
  • Breathing problems. These are more likely if you have experienced them before when taking other painkillers such as ibuprofen and aspirin.
  • Unexplained bruising or bleeding.
  • Nausea, sudden weight loss, loss of appetite and yellowing of the eyes and skin.

If you experience any Hedex Side Effects, even if they aren’t listed in the patient information leaflet, tell a doctor or pharmacist.

Side Effects

Like all medicines, Hedex Extra can have side effects, but not everybody gets them. A small number of people have had side effects.

Stop taking the medicine and tell your doctor immediately if you experience:

Allergic reactions which may be severe such as skin rash and itching sometimes with swelling of the mouth or face or shortness of breath
Skin rash or peeling, or mouth ulcers
Breathing problems. These are more likely if you have experienced them before when taking other painkillers such as ibuprofen and aspirin
Unexplained bruising or bleeding
Nausea, sudden weight loss, loss of appetite and yellowing of the eyes and skin.
If you do get any side effects, even those not mentioned in this leaflet, tell your doctor or pharmacist

Further Information